# SDR USAA020253

- Difficulty date: May 8, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6517688165
- Condition: Corroded
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CREASE BEAM CORRODED, STATION 277-360.  DEFECTIVE PART REPLACED WITH IDENT PART.  (M)
